# SDR AU960624

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rroyce RB211524G19
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Condition: Failed
- Location: T Eng Burner Sec
- Component: Rroyce, RB211524G
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE COMBUSTION LINER HEAD SECTION BREAKING UP - FOUND DURING  BORESCOPE INSPECTION IAW AD/RB211/19A1 AND ROLLS ROYCE SERVICE BULLETIN RB211-72-B482
